# SDR DXTA2009022003517

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 9,901 hours, 6,235 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER FAIL UPPER A-B ANNUNCIATOR ILLUMINATED IN FLIGHT, UPPER RUDDER IS HARD LEFT.
